# SDR C2XA99IA194

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145
- Aircraft serial: 145006
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Lt/Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LEFT AFT OVERWING EMERGENCY LIGHT ASSEMBLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
